You are not logged in.

Modified CADF and CIPS panel unit root statistics with standard chi-squared and normal limiting distributions

Westerlund, Joakim and Hosseinkouchack, Mehdi 2016, Modified CADF and CIPS panel unit root statistics with standard chi-squared and normal limiting distributions, Oxford bulletin of economics and statistics, vol. 78, no. 3, pp. 347-364, doi: 10.1111/obes.12127.

Attached Files
Name Description MIMEType Size Downloads

Title Modified CADF and CIPS panel unit root statistics with standard chi-squared and normal limiting distributions
Author(s) Westerlund, Joakim
Hosseinkouchack, Mehdi
Journal name Oxford bulletin of economics and statistics
Volume number 78
Issue number 3
Start page 347
End page 364
Total pages 18
Publisher Wiley
Place of publication London, Eng.
Publication date 2016-06
ISSN 0305-9049
1468-0084
Keyword(s) Social Sciences
Science & Technology
Physical Sciences
Economics
Social Sciences, Mathematical Methods
Statistics & Probability
Business & Economics
Mathematical Methods In Social Sciences
Mathematics
TIME-SERIES
TESTS
AUTOREGRESSION
POWER
Summary In an influential paper Pesaran ('A simple panel unit root test in presence of cross-section dependence', Journal of Applied Econometrics, Vol. 22, pp. 265-312, 2007) proposes two unit root tests for panels with a common factor structure. These are the CADF and CIPS test statistics, which are amongst the most popular test statistics in the literature. One feature of these statistics is that their limiting distributions are highly non-standard, making for relatively complicated implementation. In this paper, we take this feature as our starting point to develop modified CADF and CIPS test statistics that support standard chi-squared and normal inference.
Language eng
DOI 10.1111/obes.12127
Field of Research 150202 Financial Econometrics
14 Economics
Socio Economic Objective 919999 Economic Framework not elsewhere classified
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2016, Wiley
Persistent URL http://hdl.handle.net/10536/DRO/DU:30083183

Document type: Journal Article
Collection: Department of Economics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 76 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Mon, 02 May 2016, 13:42:03 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.